| Model Number |
CL-914 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: cl-914, cl-914 polysorb* 0 vio 90cm gs24 x36 (lot#a5b1689y); cl-914, cl-914 polysorb* 0 vio 90cm gs24 x36 (lot#a5b1689y); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a total hip arthroplasty, when the scrub nurse opened the package and prepared to grasp the suture, it was found that the needle had separated from the suture.After replacing the suture needle, the suture broke again halfway through suturing.After replacing the suture needle once more, it broke again.